MathSciNet Relay Station
MathSciNet bibliographic data
MR1799028 (2001m:65021) 65C50 (60H35 65C30)
Baker, Christopher T. H.; Buckwar, Evelyn Continuous $\Theta$-methods for the stochastic pantograph equation. Electron. Trans. Numer. Anal. 11 (2000), 131–151 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement